# SDR IPXA2020070357261

- Difficulty date: June 2, 2020
- Submitted: July 3, 2020
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft serial: 48806
- Aircraft time: 80,838 hours, 14,956 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C RT AFT FUSELAGE SKIN BETWEEN STA 1986 - 2164 LONGERON 33R TO LONGERON 35R BETWEEN HORIZONTAL STAB FAIRING HAS CORROSION.  REPAIRED CORRODED SKIN ON AFT FUSELAGE BETWEEN STA 2140 - 2164 LONG 33R AND LONG 35R IAW SRM 53-70-01 REPAIR 3 FIG 201.  (MAJOR)
